Preprints:

  1. An approach to metric space valued Sobolev maps via weak* derivatives
    With Nikita Evseev
  2. The Plateau-Douglas problem for singular configurations and in general metric spaces
    With Martin Fitzi

Accepted articles:

  1. Triangulating metric surfaces
    With Matthew Romney
    Proc. Lond. Math. Soc. (3)
  2. Plateau's problem for singular curves
    Comm. Anal. Geom.

Published articles:

  1. The branch set of minimal disks in metric spaces
    With Matthew Romney
    Int. Math. Res. Not. IMRN Online first, 2022.
  2. Rigidity of the Pu inequality and quadratic isoperimetric constants of normed spaces
    Rev. Mat. Iberoam. Online first, 2021.
  3. Space of minimal discs and its compactification
    Geom. Dedicata 210(1):151-164, 2021.
  4. Maximal metric surfaces and the Sobolev-to-Lipschitz property
    With Elefterios Soultanis
    Calc. Var. Partial Differential Equations 59(5):Article nr. 177, 2020.
  5. Majorization by hemispheres and quadratic isoperimetric constants
    Trans. Amer. Math. Soc. 373(3):15771596, 2020.